# SDR HALA0100176

- Difficulty date: July 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 345 - OGG - DURING FLIGHT CONTROL CHECK, THE LEFT AND RIGHT COLUMNS DISCONNECTED DURING ELEVATOR CHECK.  RE-SET CONTROL COLUMN PER MM 27-31-10-44-801.  OPS CHECK OK.  (M)
